# SDR DXTA200802782

- Difficulty date: January 20, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 6,187 hours, 3,769 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN PACK MAKING SMOKE AND BURNED RUBBER ODOR.  REMOVED FAULTY ACM.  INSTALLED ACM REPAIRED BY HAMILTON SUNDSTRAND. OPERATIONAL & LEAK CHECKS GOOD.  WORK DONE IAW 750 MM 21-51-00
